# SDR SIMA990241

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198AE
- Make and model: Saab 340B
- Aircraft serial: 340B198
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Seat 9b
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 5020 - FLOOR PROXIMITY LIGHT AT SEAT 9B DOES NOT ILLUMINATE.  REMOVED AND REPLACED LIGHT BULB.  OPERATIONAL CHECK GOOD.  (M)
